# SDR 03091620

- Difficulty date: April 1, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L6839BPEGPL
- Condition: Burned Out
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT EMERGENCY EXIT SIGN WAS INOPERATIVE.MAINTENANCE PERSONNEL REPLACED LAMP IN THE EMERGENCY EXIT SIGN OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
